Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 433, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 17, 2017, 1:18 AM CDT for 4 counties in Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2017, 1:18 AM CDT (06:18 UTC)
- Expired
- Aug 17, 2017, 2:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2168 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.2
The text
As transmitted.
904
WUUS54 KTSA 170618
SVRTSA
OKC061-077-121-127-170700-
/O.NEW.KTSA.SV.W.0433.170817T0618Z-170817T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
118 AM CDT THU AUG 17 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Haskell County in southeastern Oklahoma...
Northwestern Pushmataha County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
Southern Pittsburg County in southeastern Oklahoma...
* Until 200 AM CDT
* At 117 AM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Whitefield to 4 miles northwest of
Higgins to 3 miles southwest of Kiowa, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 107 pm, wind damgage to trees and
power poles was reported 2 miles north northeast of
McAlester airport.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Wilburton... Clayton...
Hartshorne... Quinton...
Kiowa... Red Oak...
McCurtain... Whitefield...
Kinta... Albion...
Higgins... Tuskahoma...
Mc Curtain... Stanley...
Kiamichi... Lequire...
Damon... Bengal...
Yanush... Robbers Cave State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9602 3489 9553 3527 9527
3517 9493 3494 9493 3494 9500 3486 9500
3485 9506 3468 9506 3468 9504 3466 9506
3442 9564
TIME...MOT...LOC 0617Z 296DEG 29KT 3519 9525 3487 9547 3467 9593
HAIL...<.75IN
WIND...60MPH
$$
Lacy2 follow-up statements
237
WWUS54 KTSA 170639
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
139 AM CDT THU AUG 17 2017
OKC061-077-121-127-170700-
/O.CON.KTSA.SV.W.0433.000000T0000Z-170817T0700Z/
Haskell OK-Pushmataha OK-Latimer OK-Pittsburg OK-
139 AM CDT THU AUG 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN HASKELL...NORTHWESTERN PUSHMATAHA...CENTRAL LATIMER
AND SOUTH CENTRAL PITTSBURG COUNTIES...
At 139 AM CDT, severe thunderstorms were located along a line
extending from 2 miles east of Lequire to 4 miles south of Damon to 4
miles north of Daisy, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Clayton... Red Oak...
McCurtain... Albion...
Bengal... Tuskahoma...
Yanush... Mc Curtain...
Stanley... Kiamichi...
Dunbar... Lequire...
Sardis... Panola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3460 9575 3480 9530 3520 9506
3517 9493 3494 9493 3494 9500 3486 9500
3485 9506 3468 9506 3468 9504 3466 9506
3442 9564
TIME...MOT...LOC 0639Z 296DEG 29KT 3512 9506 3480 9528 3460 9574
HAIL...<.75IN
WIND...60MPH
$$175
WWUS54 KTSA 170657
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
157 AM CDT THU AUG 17 2017
OKC061-077-121-127-170707-
/O.EXP.KTSA.SV.W.0433.000000T0000Z-170817T0700Z/
Haskell OK-Pushmataha OK-Latimer OK-Pittsburg OK-
157 AM CDT THU AUG 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL...
NORTHWESTERN PUSHMATAHA...CENTRAL LATIMER AND SOUTH CENTRAL PITTSBURG
COUNTIES WILL EXPIRE AT 200 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3460 9575 3480 9530 3520 9506
3517 9493 3494 9493 3494 9500 3486 9500
3485 9506 3468 9506 3468 9504 3466 9506
3442 9564
TIME...MOT...LOC 0657Z 296DEG 29KT 3506 9491 3474 9513 3454 9559
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 12:04 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 17, 12:04 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1204 AM CDT Thu Aug 17 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line of showers and storms has weakened considerably from a few
hours ago, with outflow boundary well ahead of rain. Just light
showers are expected across NE Oklahoma. MVFR conditions will be
possible mainly at the NW Arkansas terminals over the next 2-3
hours, where ceilings/visibility may drop within heavy rain
areas. Otherwise, patchy fog may be possible at KBVO or KRVS
toward sunrise, with clearing expected from northwest to
southeast.
&&
.PREV DISCUSSION... /Issued 833 PM CDT Wed Aug 16 2017/
..UPDATE...
DISCUSSION...
Line of strong to severe thunderstorms continue to push into
northeast Oklahoma this evening with the threat for damaging winds
of 60-70 mph. Strongest cell moving through the Ralston area,
which is likely producing wind damage along leading edge of cold
pool. Convection should begin to slowly weaken as line approaches
the I-44 corridor where surface instability drops off. It appears
that band of storms is narrow and moving fast enough to not create
a significant threat for flooding at this time. Will continue to
monitor for now, but may be able to drop portions of the flash
flood watch depending on latest radar trends.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 92 70 89 / 80 10 20 30
FSM 76 90 72 90 / 70 40 10 40
MLC 76 91 73 90 / 90 30 20 30
BVO 69 90 65 89 / 20 10 20 30
FYV 72 86 64 85 / 100 30 10 40
BYV 72 87 64 89 / 70 30 10 30
MKO 72 90 70 88 / 90 20 20 40
MIO 70 87 65 88 / 70 10 10 30
F10 70 90 71 90 / 90 10 20 30
HHW 77 91 74 91 / 80 50 20 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT Thursday for OKZ060>072.
AR...Flash Flood Watch until 7 AM CDT Thursday for ARZ001-002-010-011-
019-020.
&&
LONG TERM....30
AVIATION...06
CORFIDIHazardous weather outlook, Aug 16, 9:25 PM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
925 PM CDT Wed Aug 16 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-171045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
925 PM CDT Wed Aug 16 2017
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Line of strong to severe thunderstorms, capable of producing wind
gusts to 60 mph will continue moving through northeast Oklahoma this
evening. Storms should begin to slowly weaken as line pushes south
if I-44 into a more stable air-mass. A few strong storms however
will remain possible with gusty winds as line moves into southeast
Oklahoma and northwest Arkansas overnight. Locally heavy rain will
also be likely with localized flooding in a few areas possible.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.
SATURDAY THROUGH MONDAY...Thunderstorm Potential...Dangerous Heat
Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Thunderstorm chances will remain in the forecast Thursday across
Southeast Oklahoma and Northwest Arkansas as the cold front makes
its way through the region. A limited severe potential could be
possible over far Southeast Oklahoma ahead of the front.
Additional thunderstorm chances return Friday as an upper level
low pressure system moves across the Plains. Periods of heavy
rainfall will again be possible Friday with this next system.
A more typical August weather pattern looks to set up over the
weekend and into the start of next week. This will allow for warm
and humid conditions along with small daytime thunderstorm
chances to be possible across Eastern Oklahoma and Northwest
Arkansas this weekend into early next week.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Aug 16, 9:54 PM CDT, 3 hours 24 minutes before
Special Weather Statement National Weather Service Tulsa OK 954 PM CDT WED AUG 16 2017 OKZ064-065-170345- Okfuskee OK-Creek OK- 954 PM CDT WED AUG 16 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK AND NORTHWESTERN OKFUSKEE COUNTIES UNTIL 1045 PM CDT... At 954 PM CDT, strong thunderstorms were located along a line extending from 4 miles southeast of Agra to near Oilton. Movement was east at 35 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Bristow... Drumright... Oilton... Depew... Shamrock... Milfay... This includes Interstate 44 between mile markers 178 and 202. A severe thunderstorm watch remains in effect until midnight CDT for northeastern and east central Oklahoma. LAT...LON 3610 9662 3611 9661 3591 9614 3556 9662 TIME...MOT...LOC 0254Z 282DEG 29KT 3584 9682 3606 9657
Special weather statement, Aug 16, 10:21 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1021 PM CDT WED AUG 16 2017
ARZ001-010-OKZ060>070-170415-
Benton AR-Washington AR-Tulsa OK-Rogers OK-Delaware OK-Okfuskee OK-
Mayes OK-Adair OK-Muskogee OK-Okmulgee OK-Cherokee OK-Wagoner OK-
Creek OK-
1021 PM CDT WED AUG 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHWESTERN
WASHINGTON...SOUTHERN ROGERS...MAYES...NORTHERN ADAIR...CHEROKEE...
TULSA...DELAWARE...EASTERN CREEK...WAGONER...NORTHERN MUSKOGEE...
OKMULGEE AND NORTHEASTERN OKFUSKEE COUNTIES UNTIL 1115 PM CDT...
At 1021 PM CDT, strong thunderstorms were located along a line
extending from 5 miles north of South West City to 2 miles south of
Chloeta to 2 miles southeast of Catoosa to 5 miles southwest of
Kellyville. Movement was southeast at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Broken Arrow...
Rogers... Muskogee...
Bentonville... Sand Springs...
Claremore... Tahlequah...
Siloam Springs... Okmulgee...
Wagoner... Jay...
Pryor... Owasso...
Bella Vista... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
This includes the following highways,
Interstate 44 between mile markers 194 and 263.
Interstate 49 near mile marker 76, between mile markers 78 and 84,
and between mile markers 86 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
northeastern and east central Oklahoma...and northeastern Oklahoma.
LAT...LON 3650 9462 3650 9387 3645 9387 3595 9456
3545 9612 3606 9648 3616 9621 3616 9600
3624 9600 3651 9513 3651 9501 3655 9500
3667 9463
TIME...MOT...LOC 0321Z 326DEG 24KT 3659 9463 3639 9497 3617 9571 3588
9627Special weather statement, Aug 16, 10:22 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1022 PM CDT WED AUG 16 2017
OKZ064>066-170430-
Okmulgee OK-Okfuskee OK-Creek OK-
1022 PM CDT WED AUG 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CREEK...SOUTHWESTERN
OKMULGEE AND OKFUSKEE COUNTIES UNTIL 1130 PM CDT...
At 1022 PM CDT, strong thunderstorms were located along a line
extending from 4 miles east of Sparks to 3 miles northeast of
Bristow. Movement was southeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Okmulgee... Bristow...
Okemah... Okfuskee...
Morris... Beggs...
Boley... Schulter...
Depew... Paden...
Bearden... Slick...
Castle... Okmulgee State Park...
Welty... Milfay...
Mason...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 229.
Interstate 44 between mile markers 178 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
northeastern and east central Oklahoma.
LAT...LON 3577 9662 3594 9633 3556 9580 3531 9644
3546 9644 3546 9647 3543 9650 3545 9655
3544 9657 3541 9654 3539 9654 3541 9658
3540 9660 3540 9662
TIME...MOT...LOC 0322Z 303DEG 29KT 3560 9674 3586 9635Special weather statement, Aug 16, 11:12 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1112 PM CDT WED AUG 16 2017
ARZ001-002-010-011-OKZ060>071-170515-
Madison AR-Benton AR-Carroll AR-Washington AR-Tulsa OK-Rogers OK-
Delaware OK-Okfuskee OK-Mayes OK-McIntosh OK-Adair OK-Muskogee OK-
Okmulgee OK-Cherokee OK-Wagoner OK-Creek OK-
1112 PM CDT WED AUG 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHWESTERN MADISON...
NORTHWESTERN CARROLL...CENTRAL WASHINGTON...SOUTH CENTRAL ROGERS...
SOUTHERN MAYES...ADAIR...CHEROKEE...SOUTHEASTERN TULSA...SOUTHERN
DELAWARE...SOUTHERN CREEK...NORTHERN MCINTOSH...WAGONER...MUSKOGEE...
OKMULGEE AND OKFUSKEE COUNTIES UNTIL 1215 AM CDT...
At 1111 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Paden to 5 miles north of Bald Hill
to 8 miles south of Chouteau to near Oaks to near Hiwasse. Movement
was southeast at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Broken Arrow... Fayetteville...
Springdale... Rogers...
Muskogee... Bentonville...
Tahlequah... Siloam Springs...
Okmulgee... Wagoner...
Berryville... Stilwell...
Okemah... Eureka Springs...
Bella Vista... Bixby...
Okfuskee... Coweta...
Lowell... Farmington...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 265.
Interstate 49 between mile markers 57 and 84, and between mile
markers 86 and 93.
A severe thunderstorm watch remains in effect until midnight CDT for
portions of northeastern Oklahoma.
LAT...LON 3578 9453 3570 9500 3522 9598 3529 9598
3529 9644 3546 9644 3543 9650 3545 9655
3539 9654 3540 9662 3566 9662 3619 9536
3650 9430 3650 9339
TIME...MOT...LOC 0411Z 326DEG 18KT 3546 9655 3582 9582 3607 9530 3615
9483 3642 9431Special weather statement, Aug 17, 12:22 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1222 AM CDT THU AUG 17 2017
ARZ010-019-OKZ068>076-170600-
Washington AR-Crawford AR-Haskell OK-Pittsburg OK-Adair OK-
Muskogee OK-Latimer OK-Sequoyah OK-Cherokee OK-Le Flore OK-
McIntosh OK-
1222 AM CDT THU AUG 17 2017
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...SOUTHERN WASHINGTON...
HASKELL...CENTRAL MCINTOSH...SEQUOYAH...NORTHWESTERN LATIMER...
SOUTHERN ADAIR...NORTHWESTERN LE FLORE...SOUTHEASTERN CHEROKEE...
PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 100 AM CDT...
At 1221 AM CDT, strong thunderstorms were located along a line
extending from 2 miles southwest of Devils Den State Park to 4 miles
northwest of Mcalester. Movement was southeast at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Fayetteville...
Van Buren... Mcalester...
Sallisaw... Stilwell...
Wilburton... Eufaula...
Stigler... Cedarville...
Mountainburg... Natural Dam...
Muldrow... Roland...
Elkins... West Fork...
Hartshorne... Krebs...
Warner... Vian...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 4.
Interstate 40 in Oklahoma between mile markers 268 and 328.
Interstate 49 between mile markers 25 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3459 9571 3459 9581 3505 9608 3515 9598
3523 9598 3610 9401 3589 9395 3576 9396
3575 9391
TIME...MOT...LOC 0521Z 295DEG 288KT 3575 9429 3499 9581Special weather statement, Aug 17, 1:01 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
101 AM CDT THU AUG 17 2017
OKZ049-070>076-170630-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Sequoyah OK-
Pushmataha OK-Le Flore OK-McIntosh OK-
101 AM CDT THU AUG 17 2017
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHWESTERN
PUSHMATAHA...SOUTHEASTERN MCINTOSH...SEQUOYAH...LATIMER...NORTHERN LE
FLORE...PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 130 AM
CDT...
At 101 AM CDT, strong thunderstorms were located along a line
extending from near Cedarville to 4 miles east of Haywood. Movement
was southeast at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Mcalester... Sallisaw...
Wilburton... Eufaula...
Stigler... Muldrow...
Spiro... Hartshorne...
Krebs... Vian...
Panama... Quinton...
Kiowa... Porum...
Savanna... Keota...
Red Oak... McCurtain...
Bokoshe... Crowder...
This includes Interstate 40 in Oklahoma between mile markers 286 and
322.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3441 9576 3444 9578 3450 9578 3451 9567
3459 9567 3459 9588 3468 9588 3468 9596
3486 9609 3505 9609 3564 9480 3564 9468
3530 9446
TIME...MOT...LOC 0601Z 290DEG 71KT 3559 9437 3489 9587The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:14 PM CDT | Special Weather Statement | TSA | Osage | 61 min |
| Aug 16, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 58 min |
| Aug 16, 7:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| Aug 16, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Washington | 53 min |
| Aug 16, 8:28 PM CDT | Special Weather Statement | TSA | Washington | 62 min |
| Aug 16, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 66 min |
| Aug 16, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers, Washington | 60 min |
| Aug 16, 9:34 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Wagoner | 56 min |
| Aug 16, 9:43 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa, Rogers, Tulsa | 47 min |
| Aug 16, 9:54 PM CDT | Special Weather Statement | TSA | Creek | 51 min |
| Aug 16, 10:21 PM CDT | Special Weather Statement | TSA | Cherokee, Creek, Delaware, Mayes, Okmulgee, Tulsa and 1 more | 54 min |
| Aug 16, 10:22 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee | 68 min |
| Aug 16, 11:12 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Okfuskee, Okmulgee, Wagoner | 63 min |
| Aug 17, 12:22 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg, Sequoyah | 38 min |
| Aug 17, 1:01 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg, Sequoyah | 29 min |
| Aug 17, 1:37 AM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Aug 17, 2:02 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Aug 17, 2:02 AM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Aug 17, 2:16 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 5 hr |
| Aug 17, 3:05 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| Aug 17, 10:15 AM CDT | River Flood Advisory | TSA | Sequoyah | 15 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.